# SDR SWAA2021062886672

- Difficulty date: June 22, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 61,091 hours, 30,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 771 S25l/R
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO FLOOR SUPPORT AT B/S 771 AT STRINGER 25L TO 25R IS WORN AND CORRODED. SEE FAULT DESCRIPTION. ; THIS ITEM MADE TO CAPTURE INSPECTION WORK PERFORMED ON CARD TTG8Q0057SD9. / [01] REMOVED AND REPLACED AFT CARGO STRAP IAW SRM-51-40-02-0G-0; [02] VERIFIED INSTALLATION OF AFT CARGO STRAP IAW SRM-51-40-02-0G-0.; [03] VERIFIED INSPECTION CAPTURED FOR WORK PERFORMED ON CARD TTG8Q0057SD9.
